Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation theorems for certain Boolean algebras


Author: R. S. Pierce
Journal: Proc. Amer. Math. Soc. 10 (1959), 42-50
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106862-6
MathSciNet review: 0106862
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, rev. ed., vol. 25, 1948. MR 0029876 (10:673a)
  • [2] C. C. Chang, On the representation of $ \alpha $-complete Boolean algebras, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 208-218. MR 0086792 (19:243h)
  • [3] L. Loomis, On the representation of $ \sigma $-complete Boolean algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 757-760. MR 0021084 (9:20b)
  • [4] D. Scott and A. Tarski, Metamathematical proofs of some Boolean representation theorems, (to appear).
  • [5] R. Sikorski, A theorem on the structure of homomorphisms, Fund. Math. vol. 36 (1949) pp. 245-247. MR 0036229 (12:76c)
  • [6] E. C. Smith, Jr., A distributivity condition for Boolean algebras, Ann. of Math. vol. 64 (1956) pp. 551-561. MR 0086047 (19:115e)
  • [7] E. C. Smith, Jr. and A. Tarski, Higher degrees of distributivity and completeness in Boolean algebras, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 230-257. MR 0084466 (18:865b)
  • [8] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106862-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society